# SDR REXA2015081200795

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,699 hours, 11,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TASK CARD NR 32346, DURING OPERATIONS CHECK OF NR 32346 EMER LIGHTS, FOUND AFT OVER WING EMER LIGHTS INOPERATIVE.  R & R THE BATTERY CHARGER NR 5 PS43 IAW AMM 33-51-17-000-802-A02 & 33-51-17-400-802-A02.  PERFORMED OPERATIONS TEST OF EMER POWER SUPPLY UNIT PS43 IAW AMM 33-51-17-710-801-A02.  OPERATIONS TESTED GOOD.
